MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK AXS CATALYST 6 - 060X132 (FDA); CATHETER, PERCUTEANEOUS

STRYKER NEUROVASCULAR CORK AXS CATALYST 6 - 060X132 (FDA); CATHETER, PERCUTEANEOUS
Catalog Number M003IC0601320
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation, the subject catheter was broken in half when removed from the sheath.No patient consequences reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.Visual inspection was performed, and the distal access catheter shaft was found broken at 47.5 cm from the distal end confirming the reported complaint.Functional testing was not performed as the reported issue was confirmed with visual inspection.In conclusion, based on the information available, it is probable that the device was damaged when removing the distal access catheter from its packaging; therefore, an assignable cause of handling damage was assigned to the as reported and as analyzed issue 'nv ¿ dac shaft broken'.Expiration date: added.Gtin: added.Device evaluated by mfg: updated.Summary attached: updated.Manufacturing date: added.

Brand Name
AXS CATALYST 6 - 060X132 (FDA)
Common Device Name
CATHETER, PERCUTEANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7531064
Report Number3008881809-2018-00236
Device Sequence Number10807038
Product Code DQY
UDI-Device Identifier07613327012033
UDI-Public(01)07613327012033(17)190228(10)19629679
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K151667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue NumberM003IC0601320
Device Lot Number19629679
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2018
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer07/05/2018
Initial Report FDA Received Date05/21/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1